# SDR A6WA200740493

- Difficulty date: August 31, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM LOWER ANGLE TO REAR PRESSURE BULKHEAD CRACKED.  SUP - REPLACED ANGLE IAW SRM 51-40-11 AND 51-42-21.  (M)
